# SDR IPXA2020080328548

- Difficulty date: July 16, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ADA013021
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  FWD CARGO COMP LT TUNNEL SLOPED PANEL LANDING AT BS 979 IS CRACKED AT BOTTOM.  REPLACED CRACKED ANGLE IN FWD CARGO LH TUNNEL AT BS 979 IAW SRM 51-55-01.   (MINOR)
